MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID CEMENTED; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID CEMENTED; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 314-13-03
Health Effect - Clinical Codes Erosion (1750); Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
Total shoulder arthroplasty procedure.Showed severe signs of erosion of the glenoid.Multiple cystic erosive changes within the glenoid, largest individual cystic erosion of 1.2cm.Glenoid pegs/screws show severe signs of loosening and erosion.Surgeon says too much bone loss to do second shoulder replacement.

Brand Name
EQUINOXE CAGE GLENOID CEMENTED
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
MDR Report Key19212526
Report NumberMW5154427
Device Sequence Number7025660
Product Code KWS
UDI-Device Identifier10885862172686
UDI-Public10885862172686
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Unknown
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number314-13-03
Device Lot Number6342044
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2024
Patient Sequence Number1
Patient SexUnknown